# SDR ASAA2019102863111

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,051 hours, 14,885 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Defective
- Location: Control Panel
- Component: Control Panel
- Component part number: 4082260939
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT CDI DIGITAL COURSE INDICATOR NUMERICAL LIGHTS ARE NOT ILLUMINATING CORRECTLY (SEA MNT NOTIFIED VIA VHF RADIO @ 16:23Z). GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL PER B737-800 AMM 22-11-34. PERFORMED BITE TEST PER B737-800 FIM 22-11-34 TASK 501. GROUP 30+ 70 BITE OK.
